MathSciNet Relay Station
MathSciNet bibliographic data
MR1852980 60F10 (05A05 05D40)
Löwe, Matthias; Merkl, Franz Moderate deviations for longest increasing subsequences: the upper tail. Comm. Pure Appl. Math. 54 (2001), no. 12, 1488–1520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement